i started taking adderall a month and a half ago. i started at 10 mg 2 times a day.. and it was great but i didnt feel like it lasted that long so i asked for an increase to 15 mg 2 times aday. ive only been on the 15mg for like a week and a half and the past 4 days its like i dont feel it. i feel lazy, sad, kinda dazed some times... is that normal??? do i need more or less? or will the sadness and daze go away soon?
Confused on adderall?
- 1 Oct 2010 by nicolebird28
- 2 October 2010
Perhaps one could be able to get used to certain conditions with passage of time, these could be the side effects of taking adderall, if they get too bothersome, it would be recommended to seek medical advice be safe & well.
I had the same problem you are describing. It isn't that I got use to it over time, for me Adderall was a drug that was not consistent. I would feel lousy some days and good on other days. I have read that amphetamines are like that in that each dose can produce inconsistent results from dose to dose. In time I leaned to deal with the inconsistencies & Adderall became a mostly positive for me.
I'm definitely not insinuating that this is to be your outcome. If your feeling sad, foggy, etc. I would talk with your provider and discuss the possibility that another drug may help. I did have a better outcome with Vyvanse but my insurance stopped covering it. Vyvanse seemed to have a more predictive result from day to day. In short, I felt better with a longer acting stimulant.
I hope you find a balance to your moods and I can talk to you further if you need.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2011 • 1 answer
Updated 2 Mar 2012 • 2 answers
Updated 3 Apr 2015 • 1 answer
Updated 6 Apr 2015 • 1 answer
Updated 22 Aug 2018 • 1 answer